# SDR AWXA9900327

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE CLIMBED TO 10,500 WHILE A/C CLIMBED THRU 32,500.  WENT TO MANUAL AND CLOSED OUTFLOW  VALVE, GOT CONTROL OF CABIN AT LOWER ALTITUDE.  PERFORMED AUTO PRESSURIZATION TEST, OPS CHECK GOOD MM 21-31-00.  PERFORMED CABIN LEAK-DOWN CHECK, LK AND OPS CK GOOD MM 05-51-91.
